Get 20M+ Full-Text Papers For Less Than $1.50/day. Start a 14-Day Trial for You or Your Team.

Learn More →

A Theory of Risk Preference in Gambling

A Theory of Risk Preference in Gambling http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Journal of Political Economy CrossRef

A Theory of Risk Preference in Gambling

Journal of Political Economy , Volume 79 (5): 1073-1083 – Sep 1, 1971

A Theory of Risk Preference in Gambling

Journal of Political Economy , Volume 79 (5): 1073-1083 – Sep 1, 1971

Loading next page...
 
/lp/crossref/a-theory-of-risk-preference-in-gambling-FLiStSwHHg

References

References for this paper are not available at this time. We will be adding them shortly, thank you for your patience.

Publisher
CrossRef
ISSN
0022-3808
DOI
10.1086/259815
Publisher site
See Article on Publisher Site

Abstract

Journal

Journal of Political EconomyCrossRef

Published: Sep 1, 1971

There are no references for this article.